Some remarks on Hartogs' extension lemma

  1. Černe, M. 1
  2. Flores, M. 2
  1. 1 University of Ljubljana
    info

    University of Ljubljana

    Liubliana, Eslovenia

    ROR https://ror.org/05njb9z20

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revue:
Proceedings of the American Mathematical Society

ISSN: 0002-9939

Année de publication: 2010

Volumen: 138

Número: 10

Pages: 3603-3608

Type: Article

DOI: 10.1090/S0002-9939-10-10367-0 SCOPUS: 2-s2.0-77955591814 GOOGLE SCHOLAR lock_openAccès ouvert editor
La source de données: Scopus